Discussions By Condition: Female sexual conditions


Posted In: Female sexual conditions 0 Replies
  • Posted By: wildflowers01
  • October 16, 2009
  • 06:20 AM

Hello everyone.. just wondering if its possible for acidophilus to cause problems? I started taking it and now I have a lot of watery discharge. Doesn't smell... its just a lot of it? I have heard that its a good thing to take and I was recently on antibiotics so I thought I would try that.. anyone ever had this problem? I'm going to stop it I guess, but I just wondered if anyone has had this experience? Thanks!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?